# SDR UPS05844441

- Difficulty date: April 21, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 69,301 hours, 26,662 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 4750419U501
- Part serial: TAG939514
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 MAIN CABIN AT STA 1160 L18R FRAME ATTACH FITTING CRACKED 1 INCH LONG.  REMOVED AND REPLACED FRAME ATTACH FITTING IAW DC-8 SRM 51-1-20D.
